Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Excessive sleep, vomiting, fever after taking histatussin. Side effect?

my son and i went out yesterday he was fine before we left he ate his breakfast and took his medicine after.after reaching home he had a patty and soda , soon after he finish he took his medicine which is quater teaspoon of histatussin,half and hour later he went to bed. about 3-4hours later he woke up he came and laid in my lap,i ask him if he want somthing to eat he said no he would just like a drink of water,after he went to the bathroom to urinate when i got up to check on him he had vomited.i felt him and he was hot,even now he s you think tis a side effect from the medicine.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response

I would not think medicines as first cause of his symptoms.May be food or something he had lead to gastric irritation.You can give him some anti-emetic if he feels nauseated or vomits again.Generally such do resolve soon.

Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor